RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 24, Number 11  


Ordinary Differential Equations
Positivity of the Cauchy matrix of a linear functional-differential equation
L. M. Berezanskii, A. S. Larionov
1843
Finite-dimensional attractors in a model of turbulence
M. L. Blank
1854
Optimization of measurements in a problem on the estimation of the state of a dynamical system with geometric constraints on noise
M. I. Gusev
1862
Lyapunov irregular linear systems with a parameter multiplying the derivative
N. A. Izobov, E. K. Makarov
1870
Solution of a variational problem for dynamic potential
S. A. Laptev
1880
Moving singularities of solutions of a particular case of an Euler system
S. A. Myzgaeva, A. I. Yablonskii
1891
On the equation of an integral funnel and its applications
A. I. Panasyuk
1894
On the finiteness of the number of limit cycles in a quadratic system
V. G. Romanovsky
1904
Optimal control of discontinuous dynamical systems with sliding states
M. I. Sumin
1911

Partial Differential Equations
On the solvability of the problem of the thermochemistry of nonhomogeneous media
A. G. Kolpakov
1923
Unique solvability of a plane stationary problem connected with the motion of a body submerged in a fluid
N. G. Kuznetsov, V. G. Maz'ya
1928
Overdetermined problems for the wave equation and their nonlocal regularization
N. I. Popivanov
1941
The exterior Neumann problem for an elliptic equation that is degenerate at infinity
J. V. Rybalov
1955
The maximum principle for equations of mixed type
K. B. Sabitov
1967

Numerical methods
Convergence of the spline collocation method on optimal grids for singularly perturbed boundary value problems
I. A. Blatov, V. V. Strygin
1977
Estimates for the rate of convergence of the difference approximation of the Dirichlet problem for the equation $-\Delta u+\sum_{|\alpha|\le1}(-1)^{|\alpha|}D^\alpha q_\alpha(x)u=f(x)$ for $q_\alpha(x)\in W_\infty^{\lambda|\alpha|}(\Omega)$, $\lambda\in(0,1]$
S. A. Voitsekhovskii, V. L. Makarov, Yu. I. Rybak
1987
A numerical method for finding approximate solutions of parabolic variational inequalities
V. I. Maksimov
1994

Short Communications
Estimates of the solution of a half-space problem for a system of equations of mixed type in Hölder classes
M. A. Abdrachmanov
2005
Stability of the solutions of nonlinear Lappo-Danilevskij systems
S. S. Belyavsky
2007
Estimates of exponents of exponential growth of solutions of some systems
L. D. Zamkobaya
2008
Boundaries of variation of the degree of polynomial solutions of algebraic differential equations
A. A. Krushelnitsky
2010
On the spectrum of a Bitsadze–Samarskiǐ problem
B. V. Loginov, A. M. Nagornyi
2012
Conditions for the uniqueness of movable singular points of autonomous Hamiltonian systems
V. I. Matatov, S. N. Filippovich
2016
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020